Alert archive / Washington / Gale Warnings in 2011
Gale Warning 95, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Nov 14, 2011, 5:38 AM PST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2011, 5:38 AM PST (13:38 UTC)
- Expired
- Nov 14, 2011, 9:00 AM PST
- In force
- 3 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
118 WHUS76 KSEW 141338 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 538 AM PST MON NOV 14 2011 PZZ131-132-141700- /O.UPG.KSEW.SI.Y.0016.000000T0000Z-111114T2000Z/ /O.NEW.KSEW.GL.W.0095.111114T1338Z-111114T1700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 538 AM PST MON NOV 14 2011 ...GALE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. * WINDS...WEST WIND 25 TO 35 KNOTS EASING TO 10 TO 20 KNOTS EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ134-141700- /O.NEW.KSEW.GL.W.0095.111114T1338Z-111114T1700Z/ ADMIRALTY INLET- 538 AM PST MON NOV 14 2011 ...GALE WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...NORTHWEST WIND 25 TO 35 KNOTS EASING TO 10 TO 20 KNOTS EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-142145- /O.CON.KSEW.SI.Y.0016.000000T0000Z-111114T2000Z/ /O.CON.KSEW.SW.Y.0041.111114T2000Z-111116T0200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 538 AM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON PST TODAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM NOON TODAY TO 6 PM PST TUESDAY... * WIND AND SEAS...NORTHWEST WIND 15 TO 25 KNOTS EASING TO 10 TO 20 KNOTS EARLY AFTERNOON. NORTHWEST SWELL 13 TO 15 FEET TODAY SUBSIDING TO 10 TO 14 FEET TONIGHT AND 10 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ130-142145- /O.CON.KSEW.SI.Y.0016.000000T0000Z-111114T2000Z/ /O.CON.KSEW.SW.Y.0041.111114T2000Z-111115T0000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 538 AM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON PST TODAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM NOON TODAY TO 4 PM PST THIS AFTERNOON... * WIND AND SEAS...WEST WIND 15 TO 25 KNOTS EASING TO 10 TO 20 KNOTS EARLY AFTERNOON. NORTHWEST SWELL 10 FEET SUBSIDING TO WEST 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ110-142145- /O.CON.KSEW.RB.Y.0042.000000T0000Z-111115T1200Z/ GRAYS HARBOR BAR- 538 AM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * SEAS...11 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
697 WHUS76 KSEW 141704 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 904 AM PST MON NOV 14 2011 PZZ131-132-134-150115- /O.EXP.KSEW.GL.W.0095.000000T0000Z-111114T1700Z/ /O.NEW.KSEW.GL.W.0096.111114T1704Z-111114T2000Z/ /O.NEW.KSEW.SC.Y.0851.111114T2000Z-111115T0300Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- 904 AM PST MON NOV 14 2011 ...GALE WARNING IN EFFECT UNTIL NOON PST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING HAS EXPIRED... A GALE WARNING CONTINUES UNTIL NOON PST TODAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS...WEST WIND 25 TO 35 KNOTS WILL EASE TO 15 TO 25 KNOTS DURING THE AFTERNOON THEN DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-150115- /O.CON.KSEW.SI.Y.0016.000000T0000Z-111114T2000Z/ /O.CON.KSEW.SW.Y.0041.111114T2000Z-111116T0200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 904 AM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON PST TODAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY... * WIND AND SEAS...NORTHWEST WIND 15 TO 25 KNOTS EASING TO 10 TO 20 KNOTS EARLY AFTERNOON. NORTHWEST SWELL 12 OR 13 FEET TODAY AND TONIGHT SUBSIDING TO 10 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ130-150000- /O.CON.KSEW.SI.Y.0016.000000T0000Z-111114T2000Z/ /O.CON.KSEW.SW.Y.0041.111114T2000Z-111115T0000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 904 AM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON PST TODAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WIND AND SEAS...WEST WIND 15 TO 25 KNOTS EASING TO 10 TO 20 KNOTS EARLY AFTERNOON. NORTHWEST SWELL 10 FEET SUBSIDING TO WEST 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE LIKELY. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ110-150115- /O.CON.KSEW.RB.Y.0042.000000T0000Z-111115T1200Z/ GRAYS HARBOR BAR- 904 AM PST MON NOV 14 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * SEAS...11 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Nov 14, 3:30 AM PST, 2 hours 8 minutes earlier.
Area forecast discussion, Nov 14, 3:30 AM PST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 AM PST MON NOV 14 2011
.SYNOPSIS...ISOLATED TO SCATTERED SHOWERS WILL CONTINUE ACROSS
WESTERN WASHINGTON TODAY. WEAK HIGH PRESSURE WILL FORM OVER
WASHINGTON TUESDAY. A STRONG FRONTAL SYSTEM ARRIVES WEDNESDAY
BRINGING MORE RAIN AND WIND TO THE REGION. A COLD UPPER TROUGH WILL
SETTLE OVER THE PACIFIC NORTHWEST LATE THIS WEEK.
&&
.SHORT TERM...THERE HAS BEEN LITTLE CHANGE IN THE OVERALL PATTERN
FROM YESTERDAY TO TODAY. THE PAC NW LIES UNDER THE POLAR JET WITH
NORTHWESTERLY FLOW BOTH ALOFT AND AT THE SURFACE. BOTH LANGLEY HILL
AND CAMANO ISLAND RADARS SHOW ISOLATED TO SCATTERED SHOWERS ACROSS
WESTERN WA...WITH HIT-OR-MISS SHOWERS EXPECTED THROUGHOUT THE DAY.
HOWEVER...THE SEATTLE METRO MAY STAY RAIN SHADOWED DUE TO DOWNSLOPE
FLOW OFF THE OLYMPICS. WILL SEE A FEW MORE INCHES OF SNOW IN THE
MOUNTAINS THIS MORNING AND WILL CONTINUE THE WINTER WEATHER ADVISORY
FOR THE CASCADES.
TUESDAY IS STILL LOOKING MAINLY DRY ACROSS WESTERN WA. MODELS PUMP A
WEAK RIDGE OVER THE REGION AS A LOW STARTS TO DESCEND FROM AK. THE
SURFACE FLOW WILL ALSO TRANSITION TO OFFSHORE. CANNOT RULE OUT A FEW
SHOWERS IN THE MOUNTAINS BUT OVERALL PRECIP AMOUNTS WILL BE FAIRLY
LIGHT.
OUR NEXT PAC SYSTEM WILL BRING A PERIOD OF WET AND BLUSTERY WEATHER
TO WESTERN WA ON WED. THE 00Z RUNS SHOWED PRETTY GOOD CONSISTENCY
BETWEEN THE GFS...NAM AND EURO. A WARM FRONT WILL SPREAD RAIN INLAND
WED MORNING FROM SOUTH TO NORTH. SNOW LEVELS WILL RISE TO 5000-6000
FT AGL WED AFTERNOON AS A WARMER AIR MASS RUSHES IN. THE TRAILING
COLD FRONT WILL THEN SLIDE SE THROUGH WESTERN WA WED NIGHT BRINGING
MORE SHOWERS. GUSTY SOUTH WINDS ARE EXPECTED WITH THE FRONTAL
PASSAGE...MAINLY THE COAST AND NORTHWEST INTERIOR. AS FOR THE PRECIP
TOTALS...THE COAST MAY SEE 3/4 INCH WITH 1/4 TO 1/2 INCHES IN THE
INTERIOR LOWLANDS. THE MOUNTAINS WILL SEE 1.00-1.50 INCHES BUT WITH
HIGH SNOW LEVELS WE ARE MAINLY LOOKING AT RAIN IN THE PASSES. THE
SNOW LEVELS WILL LOWER BACK DOWN TO 2000 FT AGL LATE WED NIGHT BUT
SNOW SHOWERS WILL ALSO TAPER DOWN. 33
.LONG TERM...A DEEP UPPER LEVEL LOW WILL SETTLE OVER THE PAC NW
THROUGH THE LONG TERM PERIOD...MAINTAINING A COOL AND UNSETTLED
WEATHER PATTERN. THIS LOW WILL DROP INTO THE REGION BY THU WITH 500
MB HEIGHTS FALLING BACK INTO THE 520S...WITH SNOW LEVELS REMAINING
BELOW THE PASSES.
ON FRI...A STRONG SURFACE HIGH OVER INTERIOR B.C. WILL SAG SOUTH AND
MAY SEE A FRASER RIVER OUTFLOW. HOWEVER...THE BITTER COLD AIR MASS
REMAINS BOTTLED-UP IN B.C. SO DOES NOT LOOK LIKE TEMPS OVER THE NW
INTERIOR WILL COOL SIGNIFICANTLY. SNOW LEVELS ARE ONLY A FEW HUNDRED
FEET AGL AT THIS POINT BUT WILL LIKELY JUST SEE A WET CHUNKY RAIN IF
ANYTHING. THEREFORE WILL HOLD OFF ON ANY LOWLAND SNOW SHOWERS AT
THIS POINT...WILL NOT BITE ON THIS JUST YET.
WEAK TROUGHING WILL REMAIN OVER THE REGION THROUGH THE
WEEKEND...WITH MAINLY MOUNTAINS SHOWERS EXPECTED. TEMPS WILL REMAIN
BELOW CLIMO. 33
&&
.HYDROLOGY...FLOODING IS UNLIKELY OVER THE NEXT 7 DAYS. 33
&&
.AVIATION...STRONG NORTHWEST FLOW ALOFT AND MODERATE LOW LEVEL
ONSHORE FLOW WILL CONTINUE THIS MORNING THEN EASE THIS AFTERNOON.
THIS WILL BRING SCATTERED SHOWERS...MORE NUMEROUS OVER THE
MOUNTAINS. WITH THE NORTHWESTERLY FLOW ALOFT THE CENTRAL PUGET SOUND
AREA WILL REMAIN RAIN SHADOWED. NOT MUCH CHANGE IN THE CONDITIONS
AVIATION WISE THROUGH THIS AFTERNOON WITH MULTIPLE CLOUD LAYERS
BETWEEN ABOUT 2000 FEET AND 7000 FEET WITH THE 2000 FOOT LAYER
BROKEN AT TIMES ESPECIALLY IN THE CENTRAL SOUND WITH SOME LOW LEVEL
CONVERGENCE. AS THE FLOW WEAKENS THIS AFTERNOON THE 2000 FOOT LAYER
WILL BECOME MORE SCATTERED. AIR MASS REMAINING MOIST AND UNSTABLE.
KSEA...CEILINGS FOR THE MOST PART NEAR 2000 FEET THROUGH THE MORNING
HOURS WITH THE 2000 FOOT LAYER SCATTERING OUT IN THE AFTERNOON AND
CEILINGS RISING UP TO NEAR 4000 FEET. SOUTHERLY WIND 8-12 KNOTS.
FELTON
&&
.MARINE...MODERATE ONSHORE FLOW WILL CONTINUE THIS MORNING THEN EASE
THIS AFTERNOON AND TONIGHT. WEAK HIGH PRESSURE WILL BUILD OVER THE
WATERS LATER TONIGHT INTO TUESDAY. SMALL CRAFT ADVISORIES ARE UP FOR
FOR THE COAST AND STRAIT THROUGH THIS MORNING. THE SMALL CRAFT
ADVISORIES WILL REMAIN IN EFFECT FOR THE COAST AND WEST ENTRANCE OF
THE STRAIT THROUGH THIS AFTERNOON DUE TO HAZARDOUS SEAS. DESPITE THE
KOLM-KBLI GRADIENT BEING AROUND 3 MB WINDS IN THE INLAND WATERS
SHOULD REMAIN BELOW SMALL CRAFT TODAY WITH THE GRADIENT THROUGH THE
STRAIT CONTINUING TO OPPOSE THE GRADIENT UP THE SOUND.
A FAIRLY VIGOROUS FRONTAL SYSTEM WILL MOVE THROUGH THE WATERS
WEDNESDAY AND WEDNESDAY NIGHT. GALE FORCE WINDS ARE POSSIBLE FOR THE
COAST...ENTRANCES TO THE STRAIT...ADMIRALTY INLET AND THE NORTHERN
INLAND WATERS AHEAD OF THE FRONT AND ALL OF THE WATERS BEHIND THE
FRONT. FELTON
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER WEATHER ADVISORY FOR THE NORTHERN AND CENTRAL CASCADES
WEST SLOPES AND PASSES TIL 9AM MON.
PZ...SMALL CRAFT ADVISORY COAST AND STRAIT.
SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH BAR CONDITIONS.
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 6:32 PM PST | Winter Weather Advisory | SEW | 14 hr | |
| Nov 14, 3:00 AM PST | Small Craft Advisory for Winds | SEW | 9 hr | |
| Nov 14, 3:00 AM PST | Small Craft Advisory for Hazardous Seas | SEW | 36 hr | |
| Nov 14, 9:04 AM PST | Gale Warning | SEW | 3 hr | |
| Nov 14, 9:04 AM PST | Small Craft Advisory | SEW | 10 hr | |
| Nov 14, 10:33 AM PST | Winter Weather Advisory | SEW | 4 hr | |
| Nov 14, 2:40 PM PST | Gale Watch | SEW | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.